Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Missed microgynon pills, had unprotected sex. Can I be pregnant ?

i stupidly didnt realise that i had not taken my microgynon pill for three days in that time i had unprotected sex. i then got my fake period and once i realised i was missing the pills i started taking them again and now the fake period is begining to go away. is there a chance i could be pregnant? also what should i do?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The moment you miss even a single contraceptive pill,the chances of pregnancy increases.
Start your pills again.
Make it a point to take your contraceptive pills daily and at same time.
Now just wait and watch.
The chances of pregnancy specifically increases more if you happen to be in fertile period.
It means near to your ovulation time.
If you miss your period,then get the pregnancy test done.
If positive,then decide about the future course of action in consultation with your doctor.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor